MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (OUS); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (OUS)
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (ous).The user discovered 1 white fragment by looking at the camera display.The white fragment was found inside patient's leg, and they used tools to remove (details not sure).No additional interventions are required and patient's condition was good.They took out the fragments and finished the procedure using the same vv7.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The 7xb device was not returned for evaluation.However, the white strand material was returned to the factory for evaluation on 01/05/2021 an investigation was conducted on 01/13/2021.A photograph was provided by the account.A photographic inspection was conducted.A white strand of material was observed.A visual inspection was conducted.The 7 xb was not returned for evaluation.A white strand of material was returned.Based on the non- returned of the device, we are unable to determine where the white strand of material may have come from, however, the reported failure "particulates; shavings" was confirmed.The lot#: 25153152 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr / lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description

Brand Name
VASOVIEW 7 XB BISECTOR (OUS)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10982864
Report Number2242352-2020-01089
Device Sequence Number3234440
Product Code GEI
UDI-Device Identifier00607567700437
UDI-Public00607567700437
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2022
Device Model NumberVASOVIEW 7 XB BISECTOR (OUS)
Device Catalogue NumberC-VH-3200-W
Device Lot Number25153152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;